# SDR 96ZZZX805

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N971L
- Make and model: Gulstm GIV
- Aircraft serial: 1116
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 6010026D0150
- Condition: Leaking
- Location: Fuel Pump
- Part time: 3,431 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORMED A 72-MONTH INSPECTION.  DURING DOWN TIME, AIRCRAFT WAS DEFUELED AFTER COMPLETION OF INSPECTION.  WHEN THE AIRCRAFT WAS REFUELED, ALL 4 FUEL BOOST PUMP VAPOR HOSES WERE NOTED LEAKING UNDER STATIC PRESSURE.  CUSTOMER BULLETIN NR 15 IS ASSOCIATED WITH THESE NOSES, BUT DOES NOT INCLUDE THIS PRODUCTION NR 1116.
